# SDR SWAA051369

- Difficulty date: May 10, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 53,273 hours, 43,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT R2 DOOR CUTOUT, FWD LOWER CORNER AT FASTENER HOLE.  REPAIRED SKIN PER SRM.
